# SDR IPXA2020111762490

- Difficulty date: November 16, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 66,126 hours, 12,959 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Inoperative
- Location: Main Cabin Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: N/A MAIN CABIN DOOR WILL NOT CLOSE.  NO POWER TO SWITCH.  CYCLED POWER TO MAIN CABIN DOOR, IAW MM 52-11-02.  OPERATIONS CHECKS GOOD.
